MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number PP1208DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a few days after an inguinal hernia on the left side, the patient was experiencing pain in the groin and a severe burning sensation in the pubic area.There was a constant pain even without touching.Discomfort when walking.A situation that impacted everyday life and induced concern for the future.Consultation with the general practitioner who has prescribed an ultrasound, who found the mesh normally in place.Consultation then with the surgeon, who noticed nothing abnormal and referred the patient to a pain center.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24596127
Report Number9615742-2026-00303
Device Sequence Number8596647
Product Code FTL
UDI-Device Identifier10884521177659
UDI-Public(01)10884521177659(17)291031(10)SYK0497X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPP1208DL
Device Catalogue NumberPP1208DL
Device Lot NumberSYK0497X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/13/2026
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown